MAUDE Adverse Event Report: OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP ¿ LARGE, 30°", LARGE LOOP, 24 FR., 12°-30°, F; WA47507S

OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP ¿ LARGE, 30°", LARGE LOOP, 24 FR., 12°-30°, F; WA47507S
Model Number WA47507S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: full name - (b)(6) hospital.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the subject device loop was broken during a therapeutic procedure.The procedure was completed using a similar device.There were no reports of patient harm.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the results of the device evaluation and the final investigation.Following field was update: d9, h2, h3, h6, h11.The device was returned to olympus for inspection, and the reported failure was confirmed.According to the investigation, the device was not in accordance with the specification.The root cause could not be identified.Based on the results of the investigation, reported event was confirmed in the visual inspection confirmed that the tip of the electrode had melted olympus will continue to monitor field performance for this device.

Brand Name
HF-RESECTION ELECTRODE "PLASMALOOP ¿ LARGE, 30°", LARGE LOOP, 24 FR., 12°-30°, F
Common Device Name
WA47507S
Manufacturer (Section D)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01581
5082077661
MDR Report Key22871905
Report Number3007960282-2025-00135
Device Sequence Number20256253
Product Code JOS
UDI-Device Identifier14042761085073
UDI-Public14042761085073
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161600
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA47507S
Device Lot Number1000116894
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown